Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The spectrum of the Laplacian of Kähler manifolds


Authors: Bang-Yen Chen and Lieven Vanhecke
Journal: Proc. Amer. Math. Soc. 79 (1980), 82-86
MSC: Primary 53C55; Secondary 58G25
DOI: https://doi.org/10.1090/S0002-9939-1980-0560589-6
MathSciNet review: 560589
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We strengthen some results on the spectrum of the Laplacian for 0- and 1-forms [8], [9] on Kähler manifolds and give some new results for the 2-forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 58G25

Retrieve articles in all journals with MSC: 53C55, 58G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0560589-6
Keywords: Spectrum, Laplacian, Kähler manifolds
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society